Almgren's type regularity for semicalibrated currents
Contact the author: Please use for correspondence this email.
Submission date: 13. Jan. 2016
published in: Advances in mathematics, 350 (2019), p. 747-815
DOI number (of the published article): 10.1016/j.aim.2019.04.057
Keywords and phrases: geometric measure theory, Analysis and PDE, Regularity of Minimal Surfaces
Download full preprint: PDF (657 kB)
In analogy with Almgren’s Theorem for area minimizing currents of general dimension and codimension, we prove that an m-dimensional semicalibrated current in a (n + m)-dimensional C3,𝜀0 manifold, semicalibrated by a C2,𝜀0 m-form, has singular set of Hausdorff dimension at most m − 2.